# SDR USAA990588

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Part time: 19,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER SURFACE AROUND NUTPLATE 10 INCH AREA AT STATION 1640, LBL 54.9 TO RBL 54.9 FLOORBEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-221-03 AND C53-222-03.  REMOVED AND REPLACED UPPER T-CAP PER REPAIR DOCUMENT 53-15-01 FIG 203.  (M)
